MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD(R) 100NX(TM) 1-DR; STERRAD EQUIPMENT (MLR)

ADVANCED STERILIZATION PRODUCTS STERRAD(R) 100NX(TM) 1-DR; STERRAD EQUIPMENT (MLR)
Catalog Number 10104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Cough (4457); Unspecified Respiratory Problem (4464)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Asp investigation summary: device history record review of the unit cannot be performed as the serial number was not provided.Product analysis was not performed, as the serial number of the suspect product is not known.Complaint history of the unit involved cannot be performed as the serial number was not provided.The sra indicates the risk for exposure to toxic or corrosive material is "low." assignable cause: the most likely assignable cause of this complaint cannot be determined, since the facility name and serial number of the unit were not provided.The reporter requested anonymity and the issue could not be confirmed.Asp will continue to track and trend this issue.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees, that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref: (b)(4).
 
Event or Problem Description
Advanced sterilization products (asp) received a voluntary medwatch report from the fda on march 12, 2026.It was reported by a family member, a health care worker (hcw) in the united states experienced respiratory symptoms on (b)(6) 2026, when he was exposed to vapor/chemical emissions while operating or working near a sterrad 100nx sterilizer.It was alleged he was exposed to fumes released from the unit or surrounding area, and shortly after exposure he developed chest tightness, coughing, shortness of breath, and lung irritation.It was reported his symptoms persisted and required medical evaluation; however, it was not reported what type of medical treatment was received.Medications were listed in the report as follows: albuterol, eliquis, prednisone, and trelegy; however, it is not confirmed if any of these were given to treat his reported symptoms at the time of the alleged event or were medications he takes regularly.The hcw¿s medical history is not known, including any pre-existing respiratory conditions such as asthma or copd.The family member who reported this event asked to remain confidential; therefore, no follow-up can be done.Lastly, it cannot be confirmed a serious injury occurred related to an asp product, however, asp has decided to report this event out of an abundance of caution.

Brand Name
STERRAD(R) 100NX(TM) 1-DR
Common Device Name
STERRAD EQUIPMENT (MLR)
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
Manufacturer (Section G)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
Manufacturer Contact
brent lewis
33 technology drive
irvine, CA 92618
9495619452
MDR Report Key24821202
Report Number2084725-2026-00002
Device Sequence Number17645381
Product Code MLR
UDI-Device Identifier10705037014491
UDI-Public10705037014491
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number10104
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityHispanic